# SDR REXA2015031400334

- Difficulty date: March 14, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 18,612 hours, 12,024 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TASK CARD ROUTINE 900, DURING ROUTINE CHECK, FOUND EMER LIGHTS EXIT INOPERATIVE AT LT AFT OVERWING DOOR, RT FWD OVERWING DOOR, INTERIOR LOWER AT OVERWING DOORS.  MECHANIC TROUBLE SHOT EMER LIGHTS EXIT, CHECKED FOR CONDITION & SECURITY FOUND DISCONNECTED CONNECTOR PLUG AT BATTERY CHARGER NR 4.  RECONNECTED CONNECTOR  PLUG ON P538P1 FOR CHARGER NR 4 IAW AMM 33-51-17-400-802-A02 STEP 4. 4.  OPERATIONS TESTED GOOD FOR EMER LIGHTS IAW AMM 33-51-00-710-802-A16.
